# SDR SWIA2020080751651

- Difficulty date: June 2, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 36,680 hours, 26,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: S6283
- Condition: Corroded
- Location: Bs 565-693
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT JUST FWD OF BS 693 TO JUST AFT OF BS 565,  RBL 9 HAD CORROSION.      REMOVED AND INSTALLED A NEW FLOOR SUPPORT IAW SRM.
